Assistant Professor Chi-Hin Chan
- Email: firstname.lastname@example.org
- Tel: 03-571-2121 ext. 56464
- Fax: 03-572-4679
- Address: Department of Applied Mathematics, National Chiao Tung University,1001 Ta Hsueh Road, Hsinchu, Taiwan 30010, ROC
- Fall Semester, 2013：
- Advanced Calculus (I)
- Mind to Mind with the Adviser(I)
- Spring Semester, 2014：
- Partial Differential Equations
- Mind to Mind with the Adviser(II)
- Advanced Calculus (II)
- University of Texas at Austin, Ph.D. in Mathematics , May 2008.
- University of California at Berkeley, B.A. in Mathematics, May 2001.
- Research Areas
- Analytic, geometric, and topological properties of solutions to incompressible Navier-Stokes equations on a Riemannian manifold.
- Regularity of solutions to incompressible Navier-Stokes equations.
- Regularity of solutions to P.D.E's with diffusion terms expressed by fractional Laplacian.
- Positions, Honors and Awards
- Assistant Professor, Department of Applied Mathematics, National Chiao Tung University, Taiwan, starting form August 2012.
- Postdoctoral fellow, The Institute of Mathematical Sciences (IMS) and the Department of Mathematics, Chinese University of Hong Kong, Fall 2011-Spring 2012.
- Postdoctoral fellow, Institute for Mathematics and Its Applications (IMA), University of Minnesota, Minneapolis, Fall 2009-Spring 2011.
- Lecturer, Department of Mathematics, University of Texas at Austin, Fall 2008-Spring 2009.
- Recent Research Projects
The investigation of global properties of solutions to Navier-Stokes equation on a negatively curved
(A) Refereed Papers：
- Chi Hin Chan, Alex Vasseur. Log improvement of the Prodi-Serrin criteria for Navier-Stokes equations. Methods Appl. Anal 14 (2007), no. 2, 197-212.
- Chi Hin Chan. Smoothness Criteria for Navier-Stokes equations in terrms of regularity along the streamlines. Method Appl. Anal. 17 (2010), no. 1, 081-104.
- Chi Hin Chan, Magdalena Czubak. Regularity of solutions for the critical N-dimensional Burgers' equation.
- Chi Hin Chan, Magdalena Czubak, and Luis Silvestre. Eventual regularization of the slightly supercritical fractional Burgers equation. Discrete Contin. Dyn. Syst., 27(2):847-861, 2010.
- Luis Caffarelli, Chi Hin Chan, Alexis Vasseur. Regularity theory for parabolic nonlinear integral operators. J. Amer. Math. Soc. 24 (2011), no. 3, 849869.
- Chi Hin Chan, Magdalena Czubak. Non-uniqueness of the Leray-Hopf solutions in the hyperbolic setting. Dynamics of PDE, Vol 10, No1, 43-77, 2013.
- Chi Hin Chan, Tsuyoshi Yoneda. On possible isolated blow-up phenomena and regularity criterion of the 3D Navier-Stokes equation along the streamlines. Method and Applications of Analysis. Vol.19, No.3 pp.211-242, September 2012.
- Chi Hin Chan, Tsuyoshi Yoneda. On the stationary Navier-Stokes flow with isotropic streamlines in all latitudes on a sphere or a 2D hyperbolic space.Dynamics of PDE, Vol 10, No 3, 209-254, 2013.
- Chi Hin Chan, Magdalena Czubak. Remarks on the weak Formulation of the Navier- Stoker equations on the 2D hyperbolic space. ArXiv e-print, September 2013.
(B) Conference Papers：
- Nonuniqueness of Leray-Hopf type solutions to the Navier-Stokes equation on 2 dimensional hyperbolic manifolds. Invited talk in the conference Workshop on Applied Analysis and Applied PDEs. University of Vicroria, July 12-July 15, 2011.
- Regularity theory for nonlinear integral operators. Invited talk in the conference Nonlocal operators and partial differential equations Bedlewo, June 27-July 3, 2010.
- Invited talk in the Special Session on Partial Differential Equations from Fluid Mechanics at the AMS Fall Southeastern Meeting in Boca Raton, FL, Oct 30-Nov 1, 2009.
- Invited talk in the Special Session on Nonlinear partial differential equations and applications at the AMS Spring Centeral Sectional Meeting in Urbana, IL, March 27-29, 2009.
- Chi Hin Chan. The De Giorgi's Method as Applied to The Regularity Theory for Incompressible Navier Stokes Equations. Ph.D. thesis submitted to the graduate school of UT Austin. Thesis Advisor: Professor Alexis Vasseur.